Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from alzheimers, spot bleeding. Tested positive for UTI. On antibiotics. How long will it take to recover?

My mom is 85 with Alzheimer s she has been spot bleeding on and off for the last week. She came back positive with a uti , which she s had several times with no bleeding. She s been on an antibiotic for 2 days now and again there was bleeding today and tonight, she is in a nursing home and they said we just have to wait. My question is how long does it take before the bleeding would stop? The antibiotics are for 7 days.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Bleeding is not common in cases of UTI.

So, if your mother has recurrent bleeding, she needs to be evaluated by a gynecologist and urologist to ascertain the cause of bleeding.

It could be another infection, and we need to exclude any malignancy looking at her age of 85.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor